# SDR AALA20110626LGA01

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 64,522 hours, 22,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR EMERGENCY EXIT LIGHT COVER BROKEN.  REPLACED LENS FOR RIGHT NUMBER 4 DOOR EMERGENCY EXIT.  OPS CHECK NORMAL.
